The Combinatorics of Biased Riffle Shuffles

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received: September 23, 1997

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Fulman, J. The Combinatorics of Biased Riffle Shuffles. Combinatorica 18, 173–184 (1998). https://doi.org/10.1007/PL00009814

Download citation

  • AMS Subject Classification (1991) Classes:  05A15, 60C05